# SDR UIEA2017031800362

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 21,962 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shear Pin
- Part number: 2241214503
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, RT FAN COWL LOWER MOST FWD AND AFT SHEAR PIN FOUND WORN.  THE SHEAR PIN WAS REMOVED AND  REPLACED IAW AMM 70-50-00, REV 120.
